Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have tingling sensation while urinating and urinate only few drops at night. Reason?

Yes, I have an urgency to urinate frequently. During the day, each time I would urinate a substantial amount. However at night, I only urinate a few drops sometimes accompanied by a tingling (not burning) sensation. I have been more thirsty as of late and have been mainly drinking water. However after drinking caffinated beverages, my night-time symptoms seem to worsen.
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
One impotant point in history you have not mentioned is your age.Any way the symptoms you have described are of urinary tract infection.(UTI).The other possibility is of Diabtetes mellitus as excessive thirst and nocturia (urination during night) are symptoms of Diabetes.Get your urine examination and blood sugar level done to differentiate between two conditions..Consultation with a physician is advisible.
Hope this answers your question.
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor